# SDR QXEA2016112900747

- Difficulty date: November 21, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,591 hours, 18,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB AFT SEAT TRACK (SEAT RAIL #25) FROM FSX 668.00 TO FSX 698.00 CORRODED BEYOND LIMITS. REMOVED SOLID & CHERRY MAX RIVETS FROM LH IB AFT SEAT TRACK FROM FSX 668.00 TO FS X698.00 IAW SRM 51-42-05-02-01 & 51-42-45-02-01. TEMPLATED RIVET HOLES FROM OLD PART TO NEW SEAT RAIL #25 IAW SRM 51-40-07-02-01. RE-INSTALLED SOLID & CHERRY MAX RIVETS AND NEW LH IB AFT SEAT TRACK PN# 85337843-103 SP IAW SRM 51-42-05-02-01 & 51-42-454-02-01.
